# SDR UIEA201902503299

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,975 hours, 11,977 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Symbol Generator
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR DSPY FAULT ILLUMINATED, ON THE  FIRST OFFICER`S HISTORY WHEN WEATHER RADAR POWER WAS SELECTED.  TROUBLESHOT TO THE RT EFIS SYMBOL GENERATOR.
